RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 171, Number 3, Pages 483–492 (Mi tmf6933)  

Continuum analogue of bimodal distributions

V. D. Gordevskii, E. S. Sazonova

Karazin Kharkov National University, Kharkov, Ukraine

Abstract: We consider the Boltzmann equation for the hard-sphere model. We construct an explicit approximate solution of this equation in the form of a continuum distribution in the case of global Maxwellians. We obtain some sufficient conditions for attaining the minimum of the uniform-integral mismatch between the sides of the equation.

Keywords: hard sphere, Boltzmann equation, Maxwellian, mismatch, continuum distribution

DOI: https://doi.org/10.4213/tmf6933

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 171:3, 839–847

Bibliographic databases:

Received: 20.07.2011
Revised: 12.09.2011

Citation: V. D. Gordevskii, E. S. Sazonova, “Continuum analogue of bimodal distributions”, TMF, 171:3 (2012), 483–492; Theoret. and Math. Phys., 171:3 (2012), 839–847

Citation in format AMSBIB
\Bibitem{GorSaz12}
\by V.~D.~Gordevskii, E.~S.~Sazonova
\paper Continuum analogue of bimodal distributions
\jour TMF
\yr 2012
\vol 171
\issue 3
\pages 483--492
\mathnet{http://mi.mathnet.ru/tmf6933}
\crossref{https://doi.org/10.4213/tmf6933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168728}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...171..839G}
\elib{https://elibrary.ru/item.asp?id=20732484}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 171
\issue 3
\pages 839--847
\crossref{https://doi.org/10.1007/s11232-012-0079-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306072900010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864094553}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6933
  • https://doi.org/10.4213/tmf6933
  • http://mi.mathnet.ru/eng/tmf/v171/i3/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:254
    Full text:80
    References:60
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021